Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 523476, 8 pages
http://dx.doi.org/10.1155/2013/523476
Research Article

Diagonal Hessian Approximation for Limited Memory Quasi-Newton via Variational Principle

1Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Department of Mathematics, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 23 July 2013; Revised 21 October 2013; Accepted 19 November 2013

Academic Editor: Martin Weiser

Copyright © 2013 Siti Mahani Marjugi and Wah June Leong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siti Mahani Marjugi and Wah June Leong, “Diagonal Hessian Approximation for Limited Memory Quasi-Newton via Variational Principle,” Journal of Applied Mathematics, vol. 2013, Article ID 523476, 8 pages, 2013. doi:10.1155/2013/523476